Thanks for the reply, Laur. It's a pretty new medication so I kind of feel like a guinea pig! I've been using it for a week or so after going to the derm with horrible flaking and redness on and around my nose and chin. The skin was just coming off in sheets. No matter how much I tried to exfoliate, I just made more and bigger flakes, not to mention redder skin. I saw some clearing almost immediately, but then it sort of came back, along with a couple of lovely whiteheads, but now I seem to be clearing again, so maybe I was just having a PMS flare
. My doc tells me that stress makes my condition worse, but how can you not stress about your face looking like it came out of a horror movie?! I rarely leave the house and I feel so guilty because I have 2 wonderful kids who deserve to be having some fun this summer. But I just can't cover up the flakes, redness and zits on my face and I'm so embarrassed for people to see me. To make matters worse, I work with kids so of course they are always asking me "What's wrong with your face?" To tell you the truth, I was so glad when summer finally came, so at least I could give the excuse that it's a sunburn!
I'll be out of town for the next couple of weeks and won't be checking in to the board, but I'll be sure to give you an update on how the elidel is working for me when I get back. Take care!